# SDR CALA2018100802082

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,641 hours, 24,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, 7 FASTENERS HAVE CHAFE MARKS ON HEADS ON DOUBLER AT EXTERNAL FUSELAGE SKIN @ FR34, STR 43. REFER TO N /R: 9017760. ESR NR 17 SUBMITTED. REMOVED & REPLACED CHAFED & BUTTON HEAD FASTENERS ON EXT DOUBLER ON FUSELAGE SKIN AT FR34, STRS 43 LT & RT. REF SRM 51-42-11-001 & ESR NR 17. RESTORED SURFACE PROTECTION. REF SRM 51-75-12-911-001. FULL REPAIR ACCOMPLISHED IAW ECRA 5331-02271.
